# SDR 97ZZZX3937

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1477N
- Make and model: Piper J3C-65
- Aircraft serial: 23141
- Propeller: Snsnch M76AM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Departed
- Location: Engine
- Part time: 2,732 hours
- Stage of operation: CR
- Nature of condition: E, C
- Precautionary procedure: A

## Discrepancy

THIRTY MINUTES AFTER TAKEOFF, PILOT REPORTS VIBRATION AND THEN PROPELLER SEPARATED FROM ENGINE.  PILOT SAYS NOT SURE IF BIRD STRIKE OR PART FAILURE.  AIRCRAFT LANDED WITHOUT INJURY TO PILOT OR FURTHER DAMAGE TO AIRCRAFT.
